# SDR IPXA3179364

- Difficulty date: July 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206222
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 79 AND FR 80 Y450.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR79 AND FR80 STA Y450 IAW SRM 53-10-16, FIG 201. (MAJOR)
